# SDR 2A6D2020032600901

- Difficulty date: March 26, 2020
- Submitted: March 26, 2020
- Operation: General aviation
- Aircraft: N507AM
- Make and model: Snias AS350B3
- Aircraft serial: 4711
- Aircraft time: 4,235 hours, 9,190 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,935 hours, 12,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 350A21107123
- Condition: Gouged
- Location: Fuselage
- Part time: 4,235 hours, 9,190 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON THE R/H STA2700 STIFFENER PN:350A21-1071-23
